Alert archive / Illinois / River Flood Warnings in 2012

River Flood Warning 9, NWS Paducah, KY

January 25, 2012Hardin County, Pope County, Illinois; Crittenden County, Livingston County, Kentucky

NWS Paducah, KY issued this river flood warning at Jan 25, 2012, 10:52 AM CST for Hardin County, Pope County, Illinois; Crittenden County, Livingston County, Kentucky. It took effect at Feb 2, 2012, 9:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 25, 2012, 10:52 AM CST (16:52 UTC)
In effect from
Feb 2, 2012, 9:00 AM CST
Expired
Jan 26, 2012, 8:39 PM CST
In force
Issued by
NWS Paducah, KY
Flood severity
Minor

Counties Hardin County, IL, Pope County, IL, Crittenden County, KY, Livingston County, KY

The radar

The Paducah radar (KPAH), 52 km from the middle of the area, began a volume at 16:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ohio River at Golconda (GOLI2).

Action stage
36 ft
Minor stage
40 ft
Moderate stage
49 ft
Major stage
55 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03384500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

121 
WGUS43 KPAH 251653
FLWPAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1052 AM CST WED JAN 25 2012

...THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN INDIANA...KENTUCKY...
ILLINOIS... 

  OHIO RIVER AT NEWBURGH DAM...MOUNT VERNON...J.T. MYERS DAM AND 
  GOLCONDA 

.HEAVY RAINFALL ACROSS THE OHIO RIVER BASIN WILL CONTINUE TO CAUSE 
RISES FROM OWENSBORO DOWNSTREAM TO THE LOWER PART OF THE OHIO RIVER.
MANY POINTS ARE NOW EXPECTED TO GO ABOVE FLOOD STAGE.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

INC147-163-173-KYC059-101-262052-
/O.NEW.KPAH.FL.W.0006.120127T2135Z-000000T0000Z/
/NBGI3.1.ER.120127T2135Z.120202T1800Z.000000T0000Z.NO/
1052 AM CST WED JAN 25 2012

THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE OHIO RIVER AT NEWBURGH DAM.
* FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 35.0 FEET. 
* FLOOD STAGE IS 38.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE FRIDAY AFTERNOON AND THEN CREST  
  AT 43.5 FEET BY THURSDAY...FEBRUARY 2ND. 

$$

INC129-163-KYC101-225-262051-
/O.NEW.KPAH.FL.W.0007.120128T0429Z-000000T0000Z/
/MTVI3.1.ER.120128T0429Z.120203T1800Z.000000T0000Z.NO/
1052 AM CST WED JAN 25 2012

THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE OHIO RIVER AT MOUNT VERNON.
* FROM FRIDAY EVENING UNTIL FURTHER NOTICE.
* AT  6:00 AM WEDNESDAY THE STAGE WAS 32.0 FEET. 
* FLOOD STAGE IS 35.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY MIDNIGHT FRIDAY AND CREST AT 40.6
  FEET ON FRIDAY...FEBRUARY 3RD. 
* IMPACT...AT 40.0 FEET...FARM LAND AND SOME MAIN ROADS ARE FLOODED IN
  PLACES SOUTHWEST AND WEST OF MT. VERNON.

$$

INC129-KYC225-262051-
/O.NEW.KPAH.FL.W.0008.120127T2200Z-000000T0000Z/
/UNWK2.1.ER.120127T2200Z.120203T0000Z.000000T0000Z.NO/
1052 AM CST WED JAN 25 2012

THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE OHIO RIVER AT J.T. MYERS DAM.
* FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 34.0 FEET. 
* FLOOD STAGE IS 37.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY AFTERNOON AND CONTINUE 
  TO RISE TO 42.8 FEET BY THURSDAY...FEBRUARY 2ND. 

$$

ILC069-151-KYC055-139-262051-
/O.NEW.KPAH.FL.W.0009.120202T1800Z-000000T0000Z/
/GOLI2.1.ER.120202T1800Z.120204T1200Z.000000T0000Z.NO/
1052 AM CST WED JAN 25 2012

THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE OHIO RIVER AT GOLCONDA.
* FROM THURSDAY FEBRUARY 02 UNTIL FURTHER NOTICE.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 34.2 FEET. 
* FLOOD STAGE IS 40.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY...FEBRUARY 2ND AND 
  CONTINUE TO RISE TO NEAR 40.5 FEET BY SATURDAY...FEBRUARY 4TH. 

$$
3 follow-up statements
230 
WGUS83 KPAH 260417
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1017 PM CST WED JAN 25 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN INDIANA...
  KENTUCKY...ILLINOIS AND MISSOURI...
  OHIO RIVER AT NEWBURGH DAM AFFECTING SPENCER...VANDERBURGH...
  WARRICK...DAVIESS AND HENDERSON COUNTIES 
  OHIO RIVER AT MOUNT VERNON AFFECTING POSEY...VANDERBURGH...
  HENDERSON AND UNION COUNTIES 
  OHIO RIVER AT J.T. MYERS DAM AFFECTING POSEY AND UNION COUNTIES 
  OHIO RIVER AT SHAWNEETOWN AFFECTING GALLATIN...HARDIN...CRITTENDEN
  AND UNION COUNTIES 
  OHIO RIVER AT GOLCONDA AFFECTING HARDIN...POPE...CRITTENDEN AND 
  LIVINGSTON COUNTIES 
  OHIO RIVER AT BROOKPORT DAM AFFECTING MASSAC AND MCCRACKEN 
  COUNTIES 
  OHIO RIVER AT GRAND CHAIN DAM AFFECTING MASSAC...PULASKI...BALLARD
  AND MCCRACKEN COUNTIES 
  OHIO RIVER AT CAIRO AFFECTING ALEXANDER...PULASKI...BALLARD...
  CARLISLE...FULTON...HICKMAN AND MISSISSIPPI COUNTIES 
 
.A SIGNIFICANT AMOUNT OF WATER WILL BE FLOWING DOWN FROM UPSTREAM
LOCATIONS...PRODUCING MINOR FLOOD CONDITIONS AT MANY POINTS ALONG THE
LOWER OHIO RIVER. FLOODING SHOULD BEGIN OVER THE NEXT 3 TO 4 DAYS...WITH
CRESTS EXECTED FROM THE MIDDLE OF NEXT WEEK INTO THE FIRST WEEKEND
OF FEBRUARY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

INC147-163-173-KYC059-101-270817-
/O.CON.KPAH.FL.W.0006.120127T2135Z-000000T0000Z/
/NBGI3.1.ER.120127T2135Z.120202T1800Z.000000T0000Z.NO/
1017 PM CST WED JAN 25 2012

THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT THE NEWBURGH DAM.
* FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 9 PM WEDNESDAY THE STAGE WAS 35.7 FEET. 
* FLOOD STAGE IS 38.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 43.5 FEET BY NEXT THURSDAY.

$$

INC129-163-KYC101-225-270816-
/O.CON.KPAH.FL.W.0007.120128T0429Z-000000T0000Z/
/MTVI3.1.ER.120128T0429Z.120203T1800Z.000000T0000Z.NO/
1017 PM CST WED JAN 25 2012

THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT MOUNT VERNON.
* FROM FRIDAY EVENING UNTIL FURTHER NOTICE.
* AT 6 AM WEDNESDAY THE STAGE WAS 32.0 FEET. 
* FLOOD STAGE IS 35.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY EVENING AND 
  CONTINUE TO RISE TO NEAR 40.6 FEET BY NEXT FRIDAY EVENING.
* IMPACT...AT 40.0 FEET...FARM LAND AND SOME MAIN ROADS ARE FLOODED IN
  PLACES SOUTHWEST AND WEST OF MT. VERNON.

$$

INC129-KYC225-270816-
/O.CON.KPAH.FL.W.0008.120127T2200Z-000000T0000Z/
/UNWK2.1.ER.120127T2200Z.120203T0000Z.000000T0000Z.NO/
1017 PM CST WED JAN 25 2012

THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT THE J.T. MYERS DAM.
* FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 9 PM WEDNESDAY THE STAGE WAS 34.4 FEET. 
* FLOOD STAGE IS 37.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 42.8 FEET BY NEXT THURSDAY.

$$

ILC059-069-KYC055-225-270816-
/O.CON.KPAH.FL.W.0003.120126T1600Z-000000T0000Z/
/SHNI2.1.ER.120126T1600Z.120203T1200Z.000000T0000Z.NO/
1017 PM CST WED JAN 25 2012

THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT SHAWNEETOWN.
* FROM THURSDAY MORNING UNTIL FURTHER NOTICE.
* AT 9 PM WEDNESDAY THE STAGE WAS 32.6 FEET. 
* FLOOD STAGE IS 33.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND 
  CONTINUE TO RISE TO NEAR 42.5 FEET BY NEXT FRIDAY EVENING.
* IMPACT...AT 43.0 FEET...SEVERAL COUNTY ROADS ARE CLOSED.

$$

ILC069-151-KYC055-139-270816-
/O.CON.KPAH.FL.W.0009.120202T1800Z-000000T0000Z/
/GOLI2.1.ER.120202T1800Z.120204T1200Z.000000T0000Z.NO/
1017 PM CST WED JAN 25 2012

THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT GOLCONDA.
* FROM THURSDAY FEBRUARY 02 UNTIL FURTHER NOTICE.
* AT 10 PM WEDNESDAY THE STAGE WAS 34.5 FEET. 
* FLOOD STAGE IS 40.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 40.5 FEET BY NEXT SATURDAY MORNING.

$$

ILC127-KYC145-270816-
/O.CON.KPAH.FL.W.0010.120127T1200Z-000000T0000Z/
/BRKI2.1.ER.120127T1200Z.120201T0000Z.000000T0000Z.NO/
1017 PM CST WED JAN 25 2012

THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT THE BROOKPORT DAM.
* FROM FRIDAY MORNING UNTIL FURTHER NOTICE.
* AT 8 PM WEDNESDAY THE STAGE WAS 35.9 FEET. 
* FLOOD STAGE IS 37.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO
  RISE TO NEAR 39.5 FEET BY NEXT TUESDAY.

$$

ILC127-153-KYC007-145-270816-
/O.CON.KPAH.FL.W.0011.120128T0300Z-000000T0000Z/
/GCTI2.1.ER.120128T0300Z.120201T0000Z.000000T0000Z.NO/
1017 PM CST WED JAN 25 2012

THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT THE GRAND CHAIN DAM.
* FROM FRIDAY EVENING UNTIL FURTHER NOTICE.
* AT 8 PM WEDNESDAY THE STAGE WAS 40.0 FEET. 
* FLOOD STAGE IS 42.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY EVENING AND 
  CONTINUE TO RISE TO NEAR 44.0 FEET BY NEXT TUESDAY.
* IMPACT...AT 42.0 FEET...THIS WILL CAUSE MINOR FLOODING OF MAINLY LOW
  LYING AREAS.

$$

ILC003-153-KYC007-039-075-105-MOC133-270816-
/O.CON.KPAH.FL.W.0012.120129T0900Z-000000T0000Z/
/CIRI2.1.ER.120129T0900Z.120201T1200Z.000000T0000Z.NO/
1017 PM CST WED JAN 25 2012

THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT CAIRO.
* FROM LATE SATURDAY NIGHT UNTIL FURTHER NOTICE.
* AT 9 PM WEDNESDAY THE STAGE WAS 36.7 FEET. 
* FLOOD STAGE IS 40.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO
  RISE TO NEAR 41.0 FEET BY NEXT WEDNESDAY.
* IMPACT...AT 40.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY 
  AGRICULTURAL BOTTOMLAND AND LOW LYING AREAS.

$$
670 
WGUS83 KPAH 261714
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1114 AM CST THU JAN 26 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN INDIANA...
KENTUCKY...ILLINOIS...MISSOURI...
 
  OHIO RIVER AT NEWBURGH DAM...MOUNT VERNON...J.T. MYERS DAM...
  BROOKPORT DAM...GRAND CHAIN DAM...CAIRO...AND SHAWNEETOWN.
 
.A SIGNIFICANT AMOUNT OF WATER WILL BE FLOWING DOWN FROM UPSTREAM
LOCATIONS...PRODUCING MINOR FLOOD CONDITIONS AT MANY POINTS ALONG THE
LOWER OHIO RIVER. FLOODING SHOULD BEGIN OVER THE NEXT 3 TO 4 DAYS...WITH
CRESTS EXECTED FROM THE MIDDLE OF NEXT WEEK INTO THE FIRST WEEKEND
OF FEBRUARY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

INC147-163-173-KYC059-101-272114-
/O.EXT.KPAH.FL.W.0006.120127T2229Z-000000T0000Z/
/NBGI3.1.ER.120127T2229Z.120202T0600Z.000000T0000Z.NO/
1114 AM CST THU JAN 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT NEWBURGH DAM.
* FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE
* AT 10:00 AM THURSDAY THE STAGE WAS 36.2 FEET. 
* FLOOD STAGE IS 38.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 43.9 FEET BY EARLY THURSDAY MORNING. 
  ADDITIONAL RISES ARE POSSIBLE THEREAFTER.

$$

INC129-163-KYC101-225-272113-
/O.EXT.KPAH.FL.W.0007.120128T0600Z-000000T0000Z/
/MTVI3.1.ER.120128T0600Z.120204T0000Z.000000T0000Z.NO/
1114 AM CST THU JAN 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT MOUNT VERNON.
* FROM LATE FRIDAY NIGHT UNTIL FURTHER NOTICE
* AT  6:00 AM THURSDAY THE STAGE WAS 33.1 FEET. 
* FLOOD STAGE IS 35.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SATURDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 41.1 FEET BY SATURDAY EARLY AFTERNOON.
* IMPACT...AT 40.0 FEET...FARM LAND AND SOME MAIN ROADS ARE FLOODED IN
  PLACES SOUTHWEST AND WEST OF MT. VERNON.

$$

INC129-KYC225-272113-
/O.EXT.KPAH.FL.W.0008.120128T0400Z-000000T0000Z/
/UNWK2.1.ER.120128T0400Z.120204T0600Z.000000T0000Z.NO/
1114 AM CST THU JAN 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT J.T. MYERS DAM.
* FROM FRIDAY EVENING UNTIL FURTHER NOTICE
* AT 10:00 AM THURSDAY THE STAGE WAS 35.0 FEET. 
* FLOOD STAGE IS 37.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND 
  CONTINUE TO RISE TO NEAR 43.7 FEET BY EARLY SATURDAY MORNING. 
  ADDITIONAL RISES ARE POSSIBLE THEREAFTER.

$$

ILC059-069-KYC055-225-272113-
/O.CON.KPAH.FL.W.0003.000000T0000Z-000000T0000Z/
/SHNI2.2.ER.120126T1100Z.120205T0000Z.000000T0000Z.NO/
1114 AM CST THU JAN 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT SHAWNEETOWN.
* UNTIL FURTHER NOTICE
* AT 10:30 AM THURSDAY THE STAGE WAS 33.2 FEET. 
* FLOOD STAGE IS 33.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 43.8 FEET BY 
  EARLY SUNDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 43.0 FEET...SEVERAL COUNTY ROADS ARE CLOSED.

$$

ILC069-151-KYC055-139-272113-
/O.EXT.KPAH.FL.W.0009.120202T1500Z-000000T0000Z/
/GOLI2.1.ER.120202T1500Z.120205T0600Z.000000T0000Z.NO/
1114 AM CST THU JAN 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT GOLCONDA.
* FROM THURSDAY FEBRUARY 02 UNTIL FURTHER NOTICE
* AT 11:00 AM THURSDAY THE STAGE WAS 35.1 FEET. 
* FLOOD STAGE IS 40.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THURSDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 41.3 FEET BY EARLY SUNDAY MORNING. 
  ADDITIONAL RISES ARE POSSIBLE THEREAFTER.

$$

ILC127-KYC145-272113-
/O.EXT.KPAH.FL.W.0010.120127T0900Z-000000T0000Z/
/BRKI2.1.ER.120127T0900Z.120131T1200Z.000000T0000Z.NO/
1114 AM CST THU JAN 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT BROOKPORT DAM.
* FROM LATE TONIGHT UNTIL FURTHER NOTICE
* AT  9:00 AM THURSDAY THE STAGE WAS 36.4 FEET. 
* FLOOD STAGE IS 37.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 40.6 FEET BY TUESDAY MORNING. ADDITIONAL RISES ARE 
  POSSIBLE THEREAFTER.

$$

ILC127-153-KYC007-145-272113-
/O.EXT.KPAH.FL.W.0011.120128T0900Z-000000T0000Z/
/GCTI2.1.ER.120128T0900Z.120131T1200Z.000000T0000Z.NO/
1114 AM CST THU JAN 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT GRAND CHAIN DAM.
* FROM LATE FRIDAY NIGHT UNTIL FURTHER NOTICE
* AT  9:00 AM THURSDAY THE STAGE WAS 40.5 FEET. 
* FLOOD STAGE IS 42.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 44.4 FEET BY TUESDAY MORNING. ADDITIONAL RISES ARE 
  POSSIBLE THEREAFTER.

$$

ILC003-153-KYC007-039-075-105-MOC133-272113-
/O.EXT.KPAH.FL.W.0012.120130T0000Z-000000T0000Z/
/CIRI2.1.ER.120130T0000Z.120131T1200Z.000000T0000Z.NO/
1114 AM CST THU JAN 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT CAIRO.
* FROM SUNDAY EVENING UNTIL FURTHER NOTICE
* AT 11:00 AM THURSDAY THE STAGE WAS 37.2 FEET. 
* FLOOD STAGE IS 40.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY EVENING AND CONTINUE TO
  RISE TO NEAR 41.1 FEET BY TUESDAY MORNING. ADDITIONAL RISES ARE 
  POSSIBLE THEREAFTER.
* IMPACT...AT 40.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY 
  AGRICULTURAL BOTTOMLAND AND LOW LYING AREAS.

$$
588 
WGUS83 KPAH 270239
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
839 PM CST THU JAN 26 2012

...THE FLOOD WARNING IS CANCELLED FOR THE LOWER OHIO RIVER IN 
  ILLINOIS AND KENTUCKY...AT GOLCONDA AFFECTING 
  HARDIN...POPE...CRITTENDEN AND LIVINGSTON COUNTIES.
 
.ALTHOUGH WATER LEVELS CONTINUE TO RISE ALONG PORTIONS OF THE LOWER 
OHIO RIVER...MINOR FLOOD CONDITIONS WILL NOT DEVELOP AT GOLCONDA. THE
NEW FORECAST HAS THE RIVER RISING TO JUST UNDER THE FLOOD STAGE OF
40 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC069-151-KYC055-139-270309-
/O.CAN.KPAH.FL.W.0009.000000T0000Z-120127T0239Z/
/GOLI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
839 PM CST THU JAN 26 2012

THE FLOOD WARNING IS CANCELLED FOR THE OHIO RIVER AT GOLCONDA.
* AT 8 PM THURSDAY THE STAGE WAS 35.5 FEET. 
* FLOOD STAGE IS 40.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 39.1 FEET 
  NEXT FRIDAY AFTERNOON.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Jan 25, 3:28 AM CST, 7 hours 24 minutes earlier.

Area forecast discussion, Jan 25, 3:28 AM CST, 7 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
328 AM CST WED JAN 25 2012

.SYNOPSIS...
A PROLONGED LIGHT TO LOCALLY MODERATE RAIN EVENT WILL CONTINUE
TODAY AND INTO EARLY THURSDAY...AS AN UPPER LOW OVER TEXAS MOVES
INTO THE LOWER MISSISSIPPI VALLEY. THE ORIENTATION AND PERSISTENCE
OF A DEFORMATION ZONE ACROSS THE WFO PAH FORECAST AREA WILL AID IN
THE PRECIPITATION EFFICIENCY OVER ALREADY SATURATED GROUND.
RAINFALL AMOUNTS BETWEEN 1-1.5 INCHES AREA WIDE SHOULD BE COMMON
BEFORE THE RAIN ENDS LATE THURSDAY.

&&

.NEAR TERM /NOW THROUGH 9 AM CST/...
ALTHOUGH SATURATION OF THE LAYER SHOULD OCCUR QUITE QUICKLY ALONG
THE MISSOURI/ARKANSAS BORDER COUNTIES BEFORE DAYBREAK...SOME WET-
BULB ISSUES MAY COME PLAY CLOSER TO THE MISSISSIPPI RIVER IN
SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS...WORKING SOUTHEAST
TOWARD THE I-24/I-57 JUNCTION IN EXTREME SOUTHERN ILLINOIS...THEN
ONWARD TO THE LAND BETWEEN THE LAKES. THERE IS A POTENTIAL FOR A
WINTRY MIX FROM DAYBREAK TO AROUND 9 AM CST IN THIS AREA. ALTHOUGH
PRECIPITATION WILL BE SPOTTY...SOME PAVEMENT TEMPERATURES ARE
ON THE RAZORS EDGE AT OR NEAR THE FREEZING MARK. FOR UNTREATED
ROADS...THIS MAY LEAD TO SOME BRIEF SLICK SPOTS THROUGH THE MIDDLE
OF THE MORNING.

WILL ISSUE A SPECIAL WEATHER STATEMENT ON SLICK ROADS THIS MORNING AND
HIGHLIGHT IN THE HAZARDOUS WEATHER OUTLOOK AS WELL.

&&

.SHORT TERM/ 9 AM CST TODAY THROUGH 6 PM CST THURSDAY/...

THE TRANSITION FROM A CONSISTENT SIGNAL IN THE MEDIUM RANGE TO A
BONIFIDE HIGH POP EVENT IN THE SHORT TERM APPEARS TO BE AT HAND
WITH THIS FORECAST PACKAGE. ALTHOUGH RAINFALL INTENSITIES WILL NOT
BE HIGH...THE DURATION AND THE PRECIPITATION EFFICIENCY WILL BE
HIGH THROUGHOUT THE PERIOD...AS SUSTAINED LIFT FROM THE
DEFORMATION ZONE WAFFLES ACROSS THE WFO PAH FORECAST AREA.

THE 21Z TUESDAY/03Z WEDNESDAY SHORT RANGE ENSEMBLE /SREF/ GUIDANCE
AND THE 00Z WEDNESDAY DETERMINISTIC GFS GUIDANCE ARE EERILY
SIMILAR IN THE LOCATION OF THE CLOSED LOW IN TEXAS...THE
ORIENTATION OF THE INVERTED SURFACE TROUGH NOSING INTO THE
SOUTHERN PENNYRILE REGION OF WEST KENTUCKY WITH TIME...AND THE
DEGREE OF ELEVATED INSTABILITY WITH TIME ACROSS THE SOUTHERN
BORDER COUNTIES OF SOUTHEAST MISSOURI AND WESTERN KENTUCKY.

COULD NOT SEE ANY REASON NOT TO CONTINUE GOING CATEGORICAL WITH
POPS/WEATHER FOR AT LEAST 24 HOURS /TODAY AND TONIGHT/ FOR THE
ENTIRE WFO PAH FORECAST AREA...TAPERING DOWN FROM THE NORTHWEST IN
THE SUBSEQUENT 12-18 HOURS /THURSDAY INTO THURSDAY EVENING/.

THE SREF/GFS ARE ALSO IN LINE WITH THE PHASING OF THE EVOLVING
LOWER MISSISSIPPI VALLEY CLOSED LOW WITH THE NORTHERN STREAM
SHORTWAVE TROUGH EXTENDING SOUTHWARD INTO THE WFO PAH FORECAST
AREA. THE PASSAGE OF THE TROUGH AXIS WILL ALSO SERVE AS THE LINE
OF DEMARCATION FOR RAIN VS. NO RAIN WITH TIME. ADJUSTED
POP/WEATHER FORECAST TO REFLECT THIS TRANSITION ON THURSDAY.

FOR MORE DETAILS ON THE PROJECTED RAINFALL...SEE THE HYDROLOGY
SECTION OF THIS FORECAST DISCUSSION.

THE TEMPERATURE FORECAST IS A LITTLE MORE BROAD-BRUSHED AT THIS
TIME...OWING TO ANY WARMING ASSOCIATED WITH PRECIPITATION DRAG TO
THE SURFACE AND VARIATIONS WITHIN THE WAVES OF PRECIPITATION.
THERE IS LIKELY TOO MUCH DIURNAL VARIATION IN TEMPERATURES BETWEEN
TODAYS HIGHS AND TONIGHTS LOWS...BUT THIS WILL LIKELY BE ADDRESSED
IN SUBSEQUENT FORECAST PACKAGES.

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
WEAK SYSTEM IS STILL FORECAST TO MOVE ACROSS THE REGION AFTER
MIDNIGHT FRIDAY AND SATURDAY MORNING. A LACK OF MOISTURE AND
WEAK NATURE OF THE SYSTEM WILL LIMIT POPS TO SLIGHT CHANCE AT
MOST FOR LIGHT RAIN/SPRINKLES/FLURRIES. HIGH PRESSURE WILL
RESULT IN DRY CONDITIONS SATURDAY THROUGH SUNDAY NIGHT. THE
HIGH WILL BE EAST OF THE AREA MONDAY WITH RETURN FLOW FORECAST
TO SET UP. STILL NOT ENOUGH OF A SIGNAL TO WARRANT PRECIP MENTION
MONDAY/MONDAY NIGHT. THE MODELS HAVE DIVERGED WITH THEIR SOLUTIONS
FOR TUESDAY. GIVEN THE RATHER MUNDANE LOOK WITH RESPECT TO THE
FEATURES MOVING THROUGH A RELATIVELY ZONAL FLOW...AND LOW CONFIDENCE
MEANS WILL GO NO HIGHER THAN SLIGHT CHANCE POPS TUESDAY AT THIS
TIME. NO PRECIP FORECAST WEDNESDAY. TEMPS IN THE LONGER TERM ARE
FORECAST TO BE ABOVE NORMAL...BEGINNING MONDAY.

&&

.AVIATION...
LIGHT RAIN WILL SPREAD FROM SOUTHWEST TO NORTHEAST ACROSS THE REGION
TODAY...AND CONTINUE TONIGHT. VFR CONDITIONS SHOULD PREVAIL AT THE
ONSET OF PRECIP...THEN COME DOWN AS THE LOW LEVELS OF THE ATMOSPHERE
SATURATE. CIGS WILL BE LOW TONIGHT WITH AT LEAST MVFR VSBYS AT TIMES.
MAINLY NORTHEAST/EAST WINDS WILL PERSIST...GENERALLY BELOW 10 KTS.

&&

.HYDROLOGY...
ACCOUNTING FOR THE SPATIAL VARIATION OF THE DEFORMATION ZONE AND
INVERTED SURFACE TROUGH AXIS...AS WELL AS PRECIPITATION
EFFICIENCY...ADJUSTED STORM TOTAL PRECIPITATION FOR THE EVENT TO
REFLECT THESE CHANGES.

THE MAY ADJUSTMENT FOR NORTHERN PARTS OF SOUTHEAST MISSOURI AND
SOUTHERN ILLINOIS WAS TO RAISE RAINFALL TOTALS FROM THREE QUARTERS
TO NEAR ONE INCH...AND MODERATE RAINFALL AMOUNTS FROM A POPLAR
BLUFF MO...PADUCAH KY...MADISONVILLE KY LINE DOWN ABOUT ONE
QUARTER OF AN INCH FROM THE LAST FORECAST CYCLE. THE BIG QUESTION
WILL BE RAINFALL AMOUNTS SOUTH OF THE POPLAR BLUFF MO-MADISONVILLE
KY LINE. STORM TOTAL AMOUNTS NEAR 1.75 TO LOCALLY 2.00 INCHES
WOULD NOT BE OUT OF THE QUESTION AT THIS TIME...ESPECIALLY IF ANY
ELEVATED THUNDERSTORMS ENHANCE PRECIPITATION AMOUNTS.

FOR NOW...THE STORM TOTAL PRECIPITATION FOR THE WEDNESDAY/THURSDAY
RAIN EVENT SHOULD SERVE AS AT LEAST AN APPROXIMATE BASE FOR
EXPECTED RAINFALL...PLUS OR MINUS ONE-QUARTER INCH. KEPT CLOSE TO
THE NCEP HPC GUIDANCE AND ACKNOWLEDGE THE OVERALL POTENTIAL FOR
MINOR EXCESSIVE RAINFALL OVER EXTREME SOUTHEAST MISSOURI AND THE
PURCHASE AREA OF WEST KENTUCKY.

THE MOST LIKELY SCENARIO WITH THIS EVENT WILL BE THAT RUNOFF FROM
THE SATURATED GROUND WILL FEED INTO LOW-LYING AREAS...STREAMS AND
RIVER...LEADING TO A RISE OF WATER LEVELS THROUGHOUT THE EVENT.
THE RISE SHOULD BE GRADUAL...BUT WILL AGGRAVATE FORECAST RIVER
LEVELS IN FLOOD OR ALREADY IN FLOOD. IN ADDITION...THE NORMAL
AREAS THAT SEE FLOODING DURING MINOR RAINFALL EVENTS WILL LIKELY
SEE WATER LEVEL RISES. AT THIS TIME...CANNOT RULE THAT SOME AREAS
MAY SEE THE POTENTIAL FOR URBAN AND SMALL STREAM FLOOD ADVISORIES
WITH TIME...BUT THAT WILL BE ON A CASE BY CASE BASIS. WILL
HIGHLIGHT THE ELEVATED CONCERN IN THE HAZARDOUS WEATHER OUTLOOK
AND IN A SPECIAL WEATHER STATEMENT AS WELL.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&

SHORT TERM...SMITH
LONG TERM....CN
AVIATION...CN
Hazardous weather outlook, Jan 25, 4:18 AM CST, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
418 AM CST WED JAN 25 2012

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-261100-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
418 AM CST WED JAN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A WINTRY MIX OF PRECIPITATION WILL BE POSSIBLE ALONG THE LEADING
EDGE OF RAINFALL MOVING UP FROM THE LOWER MISSISSIPPI VALLEY THIS
MORNING. PLEASE REFER TO THE LATEST SPECIAL WEATHER STATEMENT
ISSUED BY THE NATIONAL WEATHER SERVICE IN PADUCAH FOR TIMING AND COVERAGE
OF THIS WINTRY MIX.

A FEW THUNDERSTORMS WILL BE POSSIBLE ALONG THE BORDER COUNTIES OF
SOUTHEAST MISSOURI AND WEST KENTUCKY TONIGHT. NONE OF THESE
THUNDERSTORMS ARE EXPECTED TO REACH SEVERE LIMITS.

RAINFALL ACCUMULATING ACROSS THE QUAD STATE REGION MAY CAUSE BRIEF
OR MINOR FLOODING OF LOW LYING OR URBAN AREAS LATER TONIGHT...ESPECIALLY
THOSE LOCATIONS OFTEN PRONE TO FLOODING.

MINOR RIVER FLOODING IS OCCURRING ON THE WABASH RIVER AT NEW
HARMONY...THE GREEN RIVER AT PARADISE...AND THE OHIO RIVER AT
SHAWNEETOWN. DEPENDING ON THE DEGREE OF RUNOFF FROM THE RAIN...
MINOR FLOODING MAY ALSO OCCUR ALONG SEVERAL OTHER POINTS ON THE
OHIO RIVER WITH TIME. PLEASE REFER TO THE LATEST RIVER FLOOD
WARNINGS AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE IN
PADUCAH FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

RAINFALL ACCUMULATING ACROSS THE QUAD STATE REGION MAY CAUSE BRIEF
OR MINOR FLOODING OF LOW LYING OR URBAN AREAS ON THURSDAY...ESPECIALLY
THOSE LOCATIONS OFTEN PRONE TO FLOODING.

MINOR RIVER FLOODING IS OCCURRING ON THE WABASH RIVER AT NEW
HARMONY...THE GREEN RIVER AT PARADISE...AND THE OHIO RIVER AT
SHAWNEETOWN. DEPENDING ON THE DEGREE OF RUNOFF FROM THE RAIN...MINOR
FLOODING MAY ALSO OCCUR ALONG SEVERAL OTHER POINTS ON THE OHIO
RIVER WITH TIME. PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE IN PADUCAH
FOR MORE INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED AT THIS TIME.

HOWEVER...RAINFALL TOTALS FROM THIS WEATHER EVENT...ALONG WITH ANY
REPORTS OF MIXED PRECIPITATION OR MINOR FLOODING DURING THE EVENT
ARE ENCOURAGED.

SMITH

In the hours before

Special weather statement, Jan 25, 7:50 AM CST, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
750 AM CST WED JAN 25 2012

ILZ075>078-081>083-086-087-091-INZ081-082-085>088-KYZ010-014>016-
018>021-251530-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-FRANKLIN-HAMILTON-WHITE-SALINE-
GALLATIN-HARDIN-GIBSON-PIKE-POSEY-VANDERBURGH-WARRICK-SPENCER-
CRITTENDEN-UNION KY-WEBSTER-HOPKINS-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...WEST FRANKFORT...MCLEANSBORO...CARMI...
HARRISBURG...SHAWNEETOWN...ELIZABETHTOWN...FORT BRANCH...
PETERSBURG...POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT...
MARION...MORGANFIELD...DIXON...MADISONVILLE...HENDERSON...
OWENSBORO...CALHOUN...GREENVILLE
750 AM CST WED JAN 25 2012

...BRIEF LIGHT FREEZING RAIN POSSIBLE EARLY THIS MORNING...

LIGHT RAIN AND SLEET CONTINUES TO MOVE NORTHEAST AND INTO THE
TRI STATE REGION OF SOUTHEAST ILLINOIS...NORTHWEST KENTUCKY AND
SOUTHWEST INDIANA EARLY THIS MORNING. TEMPERATURES RANGED FROM
30 TO 32 DEGREES. SO...AS THE LIGHT RAIN ACTIVITY MOVES INTO
THE AREA...THERE COULD BE A FEW SLICK SPOTS ON AREA ROADS.
EVEN IF TEMPERATURES RISE A COUPLE OF DEGREES...THEY MAY COME
BACK DOWN ONCE THE PRECIPITATION BEGINS.

THROUGH 930 AM OR 1000 AM...TRAVEL CAUTION IS RECOMMENDED. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR ADDITIONAL UPDATES.
Special weather statement, Jan 25, 9:26 AM CST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
926 AM CST WED JAN 25 2012

ILZ075>078-082-083-087-INZ081-082-085>088-KYZ014>016-018>021-
251700-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-HAMILTON-WHITE-GALLATIN-GIBSON-
PIKE-POSEY-VANDERBURGH-WARRICK-SPENCER-UNION KY-WEBSTER-HOPKINS-
HENDERSON-DAVIESS-MCLEAN-MUHLENBERG-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...MCLEANSBORO...CARMI...SHAWNEETOWN...FORT BRANCH...
PETERSBURG...POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT...
MORGANFIELD...DIXON...MADISONVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE
926 AM CST WED JAN 25 2012

...BRIEF LIGHT FREEZING RAIN POSSIBLE THIS MORNING...

AN AREA OF LIGHT RAIN AND SLEET IS STRUGGLING TO SPREAD NORTHEAST
ACROSS THE TRI STATE REGION OF SOUTHEAST ILLINOIS...NORTHWEST
KENTUCKY AND SOUTHWEST INDIANA THIS MORNING. TEMPERATURES IN AREAS
ALONG AND NORTHEAST OF A LINE FROM MT VERNON TO CARMI ILLINOIS
AND ON TO HENDERSON AND OWENSBORO KENTUCKY HAD CLIMBED TO 32
DEGREES BY 9 AM...BUT AS THE RAIN OVERSPREADS THE AREA THROUGH 11
AM...TEMPERATURES MAY DROP BACK BELOW FREEZING FOR AN HOUR OR SO.
AS A RESULT...A FEW SLICK SPOTS MAY DEVELOP ON AREA BRIDGES THIS
MORNING. TEMPERATURES SHOULD BE SAFELY ABOVE FREEZING THROUGHOUT
THE AREA BY NOON.

THROUGH 1100 AM...TRAVEL CAUTION IS RECOMMENDED. STAY TUNED TO
NOAA WEATHER RADIO OR LOCAL MEDIA FOR ADDITIONAL UPDATES.

DRS

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 9:40 AM CSTRiver Flood WarningPAHGallatin, Wayne, White8 days
Jan 25, 11:08 AM CSTRiver Flood WarningPAHMassac14 days
Jan 25, 11:08 AM CSTRiver Flood WarningPAHMassac, Pulaski14 days
Jan 25, 11:08 AM CSTRiver Flood WarningPAHAlexander, Pulaski14 days
Jan 25, 9:47 AM CSTRiver Flood WarningPAHMcLean, Webster35 hr
Jan 25, 10:52 AM CSTRiver Flood WarningPAHDaviess, Henderson10 days
Jan 25, 10:52 AM CSTRiver Flood WarningPAHHenderson, Union11 days
Jan 25, 10:52 AM CSTRiver Flood WarningPAHUnion12 days

Nearby

River Flood Warnings in Illinois, 2012River Flood Warnings in Kentucky, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.